Alert archive / Iowa / Flash Flood Warnings in 2015

Flash Flood Warning 27, NWS Quad Cities, IA

August 18, 2015Jackson County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Aug 18, 2015, 4:43 PM CDT for Jackson County, Iowa. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2015, 4:43 PM CDT (21:43 UTC)
Expired
Aug 18, 2015, 7:45 PM CDT
In force
3 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

County Jackson County, IA

The radar

The Quad Cities radar (KDVN), 63 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 4:44 PM CDTHEAVY RAIN 01 Nnw Maquoketa, IA3 TO 4 INCHES OF STANDING AND RUNNING WATER ON ROADS AND DITCHES FULL IN TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.7 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

195 
WGUS53 KDVN 182143
FFWDVN
IAC097-190045-
/O.NEW.KDVN.FF.W.0027.150818T2143Z-150819T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
443 PM CDT TUE AUG 18 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JACKSON COUNTY IN EAST CENTRAL IOWA...

* UNTIL 745 PM CDT
            
* AT 437 PM CDT...LOCAL LAW ENFOREMENT REPORTED A THUNDERSTORM 
  PRODUCING HEAVY RAINFALL RATES IN MAQUOKETA AND FLOODING OVER 
  HIGHWAY 64. DOPPLER RADAR ESTIMATES THAT UP TO 1.5 INCHES OF RAIN 
  HAS ALREADY FALLEN IN PORTIONS OF THE WARNED AREA. FLASH FLOODING 
  IS EXPECTED TO BEGIN SHORTLY ESPECIALLY IN URBAN AREAS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MAQUOKETA...BELLEVUE...PRESTON...ANDREW...SPRINGBROOK...
  SPRAGUEVILLE...HURSTVILLE...NASHVILLE...FULTON...COTTONVILLE...
  MAQUOKETA CAVES STATE PARK...MAQUOKETA MUNICIPAL AIRPORT...
  IRONHILLS...OTTER CREEK...BUCKHORN...JACKSON COUNTY FAIRGROUNDS AND
  BELLEVUE STATE PARK.

ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR MORE ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4225 9041 4203 9040 4203 9082 4226 9075
      4227 9043

$$

UTTECH
2 follow-up statements
823 
WGUS73 KDVN 182248
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
548 PM CDT TUE AUG 18 2015

IAC097-190045-
/O.CON.KDVN.FF.W.0027.000000T0000Z-150819T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON IA-
548 PM CDT TUE AUG 18 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
CENTRAL JACKSON COUNTY...

AT 543 PM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS 
PRODUCING MODERATE TO HEAVY RAIN ACROSS THE WARNED AREA. UP TO 1.5 
INCHES OF RAIN HAS FALLEN IN SOME AREAS. LAW ENFORCEMENT HAS 
REPORTED FLOODING ALONG HIGHWAY 64 ESPECIALLY IN MAQUOKETA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MAQUOKETA...HURSTVILLE...FULTON...BELLEVUE...ANDREW...SPRINGBROOK...
NASHVILLE...SPRAGUEVILLE...MAQUOKETA MUNICIPAL AIRPORT...BUCKHORN...
COTTONVILLE...MAQUOKETA CAVES STATE PARK...IRONHILLS AND OTTER CREEK.

ADDITIONAL RAINFALL AMOUNTS OF UP TO 0.50 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.  MOVE TO HIGHER GROUND.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4225 9041 4203 9040 4203 9082 4226 9075
      4227 9043

$$

UTTECH
872 
WGUS73 KDVN 190041
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
741 PM CDT TUE AUG 18 2015

IAC097-190048-
/O.EXP.KDVN.FF.W.0027.000000T0000Z-150819T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON IA-
741 PM CDT TUE AUG 18 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN JACKSON COUNTY WILL
EXPIRE AT 745 PM CDT...

NO ADDITIONAL HEAVY RAIN IS EXPECTED THROUGH TONIGHT. LOCALIZED 
AREAS OF FLOODING SHOULD CONTINUE TO RECEDE OVER THE NEXT SEVERAL 
HOURS. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 4225 9041 4203 9040 4203 9082 4226 9075
      4227 9043

$$

UTTECH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 2:24 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Aug 18, 2:24 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
224 PM CDT TUE AUG 18 2015

.SYNOPSIS...
ISSUED AT 221 PM CDT TUE AUG 18 2015

WARM FRONT WAS LOCATED ACROSS HIGHWAY 30 WITH LOW PRESSURE NEAR
SIOUX FALLS SD. WATER VAPOR LOOPS INDICATE A STRONG SHORT WAVE IN
EASTERN KS LIFTING NORTHEAST. THIS SHORT WAVE WILL BE THE FEATURE
TO BRING STRONG FORCING INTO THE CWA LATER THIS AFTERNOON AND
EVENING. WRF-NMM/HRRR INDICATE A LINE OF THUNDERSTORMS COMING INTO
OUR FAR WESTERN COUNTIES AROUND 3 OR 4 PM AND THEN SWEEPING ACROSS
THE CWA THROUGH THE EARLY EVENING. AHEAD OF THE LINE DEEP LAYER
SHEAR BECOMES STRONG BUT SBCAPES ARE PROBLEMATIC DUE TO EXTENSIVE
CLOUD COVER. OPERATIONAL MODELS INDICATE OUR SOUTHERN CWA WOULD
HAVE THE HIGHER CAPE. AS OF NOW THE MAIN THREAT WOULD BE DAMAGING
WINDS BUT CAN'T RULE OUT A COUPLE OF BRIEF SPIN-UP TORNADOES ALONG
BOWING SEGMENTS. OUT AHEAD OF THE MAIN LINE SCATTERED STORMS
SHOULD ALSO DEVELOP.

&&

.SHORT TERM...(THIS EVENING)
ISSUED AT 221 PM CDT TUE AUG 18 2015

TONIGHT...

STRONG SHORT WAVE IN FAR NW MO WILL SWEEP ACROSS THE DVN CWA THIS
EVENING WITH STRONG FORCING...STRONG DEEP LAYER SHEAR AND SBCAPES
2500-3000 J/KG. THE MAIN SEVERE THREAT LATE THIS AFTERNOON INTO THIS
EVENING WILL BE DAMAGING WINDS ALONG WITH A FEW TORNADOES
POSSIBLE...ESPECIALLY EXTREME EASTERN IOWA AND INTO OUR IL COUNTIES.
TORRENTIAL RAIN WILL ALSO ACCOMPANY THE STRONGER STORMS. STRONG
CYCLONE (FOR MID AUGUST) WILL TRACK INTO NW WI BY MORNING WITH A
COLD FRONT SWEEPING ACROSS THE CWA AFTER MIDNIGHT. WILL HAVE THE
HIGHEST POPS THIS EVENING THEN DECREASING AFTER MIDNIGHT. BEHIND THE
FRONT LOW CLOUDS AND DRIER AIR WILL BE USHERED INTO THE CWA ON
INCREASING WEST WINDS. MINIMUM TEMPERATURES WILL RANGE FROM THE
UPPER 50S WEST TO THE MID 60S IN THE EXTREME EAST.

HAASE

.LONG TERM...(WEDNESDAY THROUGH TUESDAY)
ISSUED AT 221 PM CDT TUE AUG 18 2015

EARLY FALL WEATHER WILL ARRIVE FOR WEDNESDAY...WITH PASSING
CLOUDS AND POSSIBLY A SPRINKLE NORTH. THE COOL NORTHWEST WINDS
WILL BE STRONG AT TIMES...AROUND 15 TO 25 MPH...GUSTING TO 30. IN
ALL...IT SHOULD BE A VERY PLEASANT DAY FOR THOSE LOOKING FOR A
RESPITE FROM SUMMER HUMIDITY.

COOL WEATHER WILL LAST THROUGH THURSDAY NIGHT...WITH LOWS IN THE MID
50S IN MOST LOCATIONS WED NIGHT AND THURSDAY NIGHT.

DESPITE HAVING A DEEP UPPER LOW TODAY THROUGH THURSDAY IN THE UPPER
MIDWEST...THE UPPER FLOW IS EXPECTED TO BE PROGRESSIVE IN NATURE. IN
FACT BY FRIDAY...ANOTHER DEEP UPPER TROF WILL DROP INTO THE
ROCKIES...WILL FALLING SURFACE PRESSURES IN THE PLAINS. THIS IS
EXPECTED TO BRING SEASONALLY STRONG DYNAMICS TO A COLD FROPA AROUND
SATURDAY. THAT FRONT WILL LIKELY NOT HAVE MORE THAN 12 HOURS OF RAIN
THREAT WITH IT...BUT WITH A MODEL SPREAD ON TIMING  OUT ON DAY 5 ON
A TYPICAL LEVEL A BROAD PERIOD OF POPS REMAINS FORECAST.

FOLLOWING THIS COLD FROPA...ANOTHER HIGH PRESSURE WILL SWEEP OVER
THE REGION WITH A QUICK SHOT OF SEASONALLY COOL DRY AIR.
ERVIN

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1055 AM CDT TUE AUG 18 2015

EXPECT INCREASING TSTM CHANCES FROM WEST TO EAST FROM LATE MORNING
THROUGH THE AFTERNOON...WITH IFR TO MVFR CEILINGS AND VSBYS. HAVE
TIMED END OF RAIN FROM 02Z-04Z TONIGHT WITH LINGERING MVFR CONDITIONS
OVERNIGHT INTO WEDNESDAY WITH THE POTENTIAL FOR IFR CEILINGS.
SOUTHEAST TO SOUTH WINDS AROUND 10 KNOTS THIS AFTERNOON THEN
SOUTHWEST TO WEST 10 TO 20 KNOTS TONIGHT INTO WEDNESDAY.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...ERVIN/HAASE
SHORT TERM...HAASE LONG TERM...ERVIN
AVIATION...HAASE
Hazardous weather outlook, Aug 18, 5:04 AM CDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
504 AM CDT TUE AUG 18 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-191015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
504 AM CDT TUE AUG 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

EXPECT PERIODS OF THUNDERSTORMS TODAY AND TONIGHT. A FEW SEVERE
STORMS ARE POSSIBLE MAINLY DURING THE AFTERNOON AND EVENING
HOURS...WITH DAMAGING WINDS THE MAIN THREAT. AN ISOLATED TORNADO IS
ALSO POSSIBLE. POCKETS OF HEAVY RAINFALL ARE ALSO EXPECTED...WITH
ISOLATED FLASH FLOODING NOT OUT OF THE QUESTION...MAINLY IN URBAN
AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE LATE SATURDAY THROUGH SUNDAY. IT IS TOO
EARLY TO DETERMINE THE RISK FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS
PORTIONS OF THE OUTLOOK AREA...ESPECIALLY SOUTH AND WEST OF A VINTON-
QUAD CITIES-MACOMB LINE.

RP KINNEY/12

In the hours before

Local storm report, Aug 18, 3:34 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
334 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     OLIN                    42.00N 91.14W
08/18/2015                   JONES              IA   EMERGENCY MNGR

            SEVERAL TREES DOWN IN TOWN.

&&

GROSS
Special weather statement, Aug 18, 3:34 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
334 PM CDT TUE AUG 18 2015

ILC071-IAC057-111-182115-
HENDERSON-DES MOINES-LEE-
334 PM CDT TUE AUG 18 2015

...A STRONG THUNDERSTORM WILL AFFECT LEE COUNTY AND DES MOINES
COUNTIES...

AT 332 PM CDT...A STRONG THUNDERSTORM WAS NEAR FORT MADISON...MOVING
NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON...FORT MADISON...WEST BURLINGTON...MIDDLETOWN...GULF
PORT...IOWA ARMY AMMUNITION PLANT...DENMARK...WELTER RECREATION
AREA...DES MOINES COUNTY FAIRGROUNDS...BURLINGTON REGIONAL
AIRPORT...SPRING GROVE...AUGUSTA...STARR'S CAVE PARK AND
PRESERVE...CARTHAGE LAKE AND FORT MADISON MUNICIPAL ARPT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
ILLINOIS AND SOUTHEASTERN IOWA.

LAT...LON 4061 9138 4066 9146 4100 9113 4083 9095
TIME...MOT...LOC 2032Z 224DEG 32KT 4067 9137

08
Local storm report, Aug 18, 3:41 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
341 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HAIL             E WYOMING               42.06N 91.00W
08/18/2015  M0.25 INCH       JONES              IA   TRAINED SPOTTER

&&

GROSS
Special weather statement, Aug 18, 3:51 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
351 PM CDT TUE AUG 18 2015

ILC071-IAC057-182115-
HENDERSON-DES MOINES-
351 PM CDT TUE AUG 18 2015

...A STRONG THUNDERSTORM WILL AFFECT DES MOINES AND HENDERSON
COUNTIES...

AT 349 PM CDT...A STRONG THUNDERSTORM WAS OVER BURLINGTON...MOVING
NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON...OQUAWKA...GLADSTONE...GULF PORT...DES MOINES COUNTY
FAIRGROUNDS...BURLINGTON REGIONAL AIRPORT...SPRING
GROVE...HEAPSVILLE...STARR'S CAVE PARK AND PRESERVE...DELABAR STATE
PARK AND KINGSTON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
ILLINOIS AND SOUTHEASTERN IOWA.

LAT...LON 4072 9116 4072 9118 4071 9118 4072 9120
      4071 9121 4072 9121 4074 9123 4076 9127
      4106 9096 4091 9078 4091 9079 4071 9115
TIME...MOT...LOC 2049Z 223DEG 41KT 4079 9115

08
Special weather statement, Aug 18, 4:03 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
403 PM CDT TUE AUG 18 2015

ILC109-182130-
MCDONOUGH-
403 PM CDT TUE AUG 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MCDONOUGH COUNTY...

AT 402 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM FANDON TO NEAR PITTSFIELD...AND MOVING NORTHEAST AT
35 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MACOMB...BUSHNELL...INDUSTRY...BARDOLPH...FANDON...ADAIR...WESTERN
ILLINOIS UNIVERSITY...NEW PHILADELPHIA...DODDSVILLE...MCDONOUGH
COUNTY FAIRGROUNDS AND PENNINGTON POINT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
ILLINOIS.

LAT...LON 4028 9078 4044 9077 4059 9045 4028 9045
TIME...MOT...LOC 2102Z 242DEG 78KT 4038 9076 3953 9082

08
Local storm report, Aug 18, 4:21 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
421 PM CDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     DANVILLE                40.86N 91.31W
08/18/2015                   DES MOINES         IA   EMERGENCY MNGR

            10 TO 12 INCH DIAMETER TREE BRANCHES DOWN.

&&

DLS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 3:14 PM CDTTornado WarningDVNJones31 min
Aug 18, 3:34 PM CDTSpecial Weather StatementDVNDes Moines41 min
Aug 18, 4:26 PM CDTSevere Thunderstorm WarningDVNCedar, Louisa, Muscatine, Scott64 min
Aug 18, 5:40 PM CDTFlash Flood WarningDVNClinton, Jackson6 hr

Nearby

Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.